MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 3D METAL; MPACT 3D METAL SHELL TWO HOLE Ø54MM

MEDACTA INTERNATIONAL SA MPACT 3D METAL; MPACT 3D METAL SHELL TWO HOLE Ø54MM
Model Number 01.38.054DH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to acetabular cup loosening after about 2 years and 10 months from primary.The patient stated that pain began after standing from a seated position.The surgeon revised the medacta acetabular cup and liner with a competitor cup and liner and revised the 36mm biolox head l to a 28mm biolox option head with sleeve.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 april 2026 lot 2243094: (b)(4) items manufactured and released on 09-jan-2023.Expiration date: 2027-dec-14.No anomalies found related to the problem.To date, 31 items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown and in this case, based on the information available, no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT 3D METAL
Common Device Name
MPACT 3D METAL SHELL TWO HOLE Ø54MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25123191
Report Number3005180920-2026-00417
Device Sequence Number10729119
Product Code LPH
UDI-Device Identifier07630030812606
UDI-Public07630030812606
Combination Product (Y/N)N
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.38.054DH
Device Lot Number2243094
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale